Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Have diabetes. Taking Zolpidem and Enalapril. Accidentally taken Newton homeopathic medicine. Reaction possible?

My husband accidently took my homeopathic allergy medicine and i am worried about there being a reaction with the medications he normally takes.He is diabetic, and also takes zolpidem tartrate and enalapril maleate at bedtime. Is there any problem with drug interaction? My medication is Newton homeopathic for pollen-weeds.
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
If what you say is certainly the hoemeopathic medication is for pollen immunotherapy, then there would not be any side effects if he takes the usual medications.
However, as most of the homeopathic medications have sugar coating of some sort, blood glucose levels may get higher but unlikely given that he has taken only one dose.

The homeopathic medications usually come in little bottles, so unsure how he managed to do this. If they were in the form of tablets, I would suggest keeping your medications separately from his, such as in a different drawer or cabinet to prevent this happening again.

Best Wishes.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor